# SDR CALA2017052201515

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 86,419 hours, 20,941 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 312N501044
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD QTY LOW.  EMERGENCY DECLARED. INSPECTED NR 2 ENGINE PYLON HYDRAULIC LINES AND TUBES, FOUND TUBE P/N 312N5010-44 CHAFFED AND LEAKING. REMOVED AND REPLACED TUBE ASSY WITH NEW SERVICEABLE TUBE ASSY. INSTALLED PANELS AND OPS CHECK LINE FOR LEAK OPS CHECK NO HYD LEAK FOUND AND SERVICED RIGHT HYD SYS TO FULL.
